# SDR DALA2017032102230

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, FWD EDGE BS 954 IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 1A.  ACCOMPLISHED DOOR PAN SPLICE REPAIR IAW ER/A 553691-14 REV O.
